Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 255, NWS Jackson, MS

May 21, 2012Warren County, Mississippi; Madison Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2012, 5:04 PM CDT for Warren County, Mississippi; Madison Parish, Louisiana. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2012, 5:04 PM CDT (22:04 UTC)
Expired
May 21, 2012, 5:30 PM CDT
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Madison Parish, LA, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 5:09 PM CDTHAIL 11 Nne Mound, LANICKEL TO QUARTER HAIL AT TVR AIRPORT.
May 21, 5:18 PM CDTHAIL 0.751 Sw Delta, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1663 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS54 KJAN 212204
SVRJAN
LAC065-MSC149-212230-
/O.NEW.KJAN.SV.W.0255.120521T2204Z-120521T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON PARISH IN NORTHEAST LOUISIANA...
  WESTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF VICKSBURG...

* UNTIL 530 PM CDT

* AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF VICKSBURG MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VICKSBURG BY 525 PM CDT...
  LE TOURNEAU AND YOKENA BY 530 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3248 9097 3247 9096 3243 9096 3245 9094
      3245 9093 3222 9074 3211 9095 3211 9096
      3238 9115
TIME...MOT...LOC 2204Z 327DEG 14KT 3236 9100

$$

EEC
1 follow-up statement
227 
WWUS54 KJAN 212217
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT MON MAY 21 2012

LAC065-MSC149-212230-
/O.CON.KJAN.SV.W.0255.000000T0000Z-120521T2230Z/
WARREN MS-MADISON LA-
517 PM CDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL WARREN COUNTY...AND SOUTHEASTERN MADISON PARISH...

AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MOUND MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VICKSBURG BY 525 PM CDT...
  LE TOURNEAU AND YOKENA BY 530 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3238 9114 3243 9095 3245 9094 3245 9093
      3222 9074 3211 9095 3211 9096 3238 9115
TIME...MOT...LOC 2217Z 327DEG 14KT 3232 9097

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:11 PM CDT, 53 minutes earlier.

Area forecast discussion, May 21, 4:11 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT MON MAY 21 2012

.DISCUSSION...

REMAINDER OF THE AFTERNOON INTO THE EVENING...THUNDERSTORMS HAVE
ERUPTED ACROSS MUCH OF THE ARKLAMISS AS EXPECTED WITH THE APPROACHING
SHORTWAVE TROUGH AND COLD FRONT. MOST ACTIVITY CONFINED TO AREAS
ALONG THE NATCHEZ TRACE PARKWAY WHERE MID LEVEL LAPSE RATES OF ~6.5
DEG C/KM AND SFC DEWPOINTS IN THE MID 60S ARE CONTRIBUTING TO MIXED
LAYER AROUND 2000 J/KG...BUT ADDITIONAL TSTMS ARE DEVELOPING UPSTREAM
OVER SOUTHEAST ARKANSAS.

DEEP SUB-CLOUD LAYER AND STEEP LOW LEVEL LAPSE RATES WILL ENHANCE
DEVELOPING COLD POOLS (AND ATTENDANT SVR WIND GUST RISK) WITH NW
FLOW ALOFT HELPING TO ACCELERATE THEM AS CLUSTERS OF CELLS ORGANIZE
INTO LINE SEGMENTS. HAIL AND STRONG TO SVR WIND GUSTS WILL ARE STILL
THE MAIN CONCERNS. DEPENDING ON HOW MUCH ACCELERATION TAKES PLACE...
THE RISK FOR STORMS WILL END QUICKLY THIS EVENING...ESPECIALLY THE
BOUNDARY LAYER STABILIZES WITH NIGHTTIME COOLING.

TONIGHT THROUGH TUESDAY NIGHT...GUIDANCE CONTINUES TO QUICKEN THE
PACE ON THE SHORTWAVE TROUGH PASSAGE AND A SUBSIDENT DRY AIRMASS TO
FOLLOW. SO LOOKS LIKE PRECIP WILL END TONIGHT WITH SURFACE HIGH
PRESSURE AND MUCH DRIER AIR MOVING IN FOR TUESDAY AND TUESDAY NIGHT
ACROSS THE ENTIRE ARKLAMISS. /EC/

WEDNESDAY THROUGH NEXT MONDAY...WITH HIGH PRESSURE AT THE SURFACE...
UPPER RIDGING WILL BUILD INTO AND STRENGTHEN ACROSS THE FORECAST AREA
DURING THE FORECAST PERIOD. ANY CHANCE FOR RAIN DURING THIS TIME LOOK
TO BE SLIM AND CONFINED TO THE LATE AFTERNOON HOURS. CONDITIONS WILL
ALSO WARM THROUGH THE PERIOD AS HIGHS IN THE UPPER 80S DURING MID-
WEEK...CLIMB INTO THE LOWER 90S HEADING INTO MEMORIAL DAY WEEKEND.
MEANWHILE...LOWS EACH NIGHT WILL ONLY FALL INTO THE MID AND UPPER
60S. /19/

&&

.AVIATION...TSRA XPCTD ACROSS THE REGION THRU THE REST OF THE AFTN
AND INTO THE EVENING. ISOLD SEVERE TSRA(60 MPH WINDS AND QUARTER
SIZE HAIL) WILL BE PSBL AS THIS ACTIVITY PASSES. VFR CONDS TO
PREVAIL FOR THE MOST PART BUT A TEMPORARY DROP TO IFR IN RAIN WILL
BE PSBL WITHIN TSRA. TSRA SHOULD DIMINISH BY 02Z WITH A GRADUAL
CLEARING TREND XPCTD INTO TONIGHT. VFR CONDS TO PREVAIL AT MOST
SITES AFTER 02Z...HOWEVER IFR CIG/VIS WILL BE PSBL EARLY TOMORROW
MORNING AT HBG. WINDS WILL GRADUALLY BECOME WRLY AND THEN NRLY TODAY
AS A COLD FRONT APPROACHES THE REGION FROM THE NORTH. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  83  54  87 /  34   3   0   7
MERIDIAN      58  82  52  87 /  38   5   0   7
VICKSBURG     57  82  51  88 /  18   4   0   7
HATTIESBURG   61  86  55  89 /  36   4   5   5
NATCHEZ       61  82  56  86 /  28   3   0  11
GREENVILLE    59  79  54  86 /  10   4   0   7
GREENWOOD     57  79  51  85 /  10   3   0   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/19/BK
Hazardous weather outlook, May 21, 2:49 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT MON MAY 21 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
249 PM CDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST
LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
ARKLAMISS INTO THE EVENING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE
SOUTH ACROSS THE REGION TONIGHT. THE PRIMARY RISKS WILL BE DAMAGING
WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZE HAIL. THE STORMS WILL
GENERALLY MOVE TO THE SOUTH SOUTHEAST THROUGH THE AFTERNOON...WITH
MOST OF THE STRONG TO SEVERE ACTIVITY ENDING BETWEEN 8 AND 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED UNTIL 8 OR 9 PM THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, May 21, 4:41 PM CDT, 23 minutes before
ARZ074-LAZ007-212200-
ASHLEY AR-MOREHOUSE LA-
441 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT MON MAY 21 2012

...STRONG STORM MOVING INTO SOUTHWEST ASHLEY COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES NORTHWEST OF WEST CROSSETT
AT 441 PM CDT...MOVING SOUTHEAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.

PEOPLE IN SOUTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3321 9214 3322 9209 3324 9209 3327 9204
      3300 9183 3301 9207 3303 9212 3306 9212
      3308 9214 3311 9214 3313 9212 3315 9211
      3317 9214
TIME...MOT...LOC 2141Z 321DEG 14KT 3319 9212

EEC
Local storm report, May 21, 4:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             3 E DERMOTT             33.53N 91.39W
05/21/2012  E1.75 INCH       CHICOT             AR   EMERGENCY MNGR

            PEA TO GOLF BALL SIZED HAIL NEAR DERMOTT. REPORTED BY
            EMERGENCY MANAGEMENT.

&&
Local storm report, May 21, 4:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     3 SSE BOLTON            32.31N 90.44W
05/21/2012                   HINDS              MS   LAW ENFORCEMENT

            MULTIPLE TREES DOWN BETWEEN BOLTON AND RAYMOND

&&

CME
Local storm report, May 21, 4:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 WSW FLORENCE          32.14N 90.16W
05/21/2012  E1.00 INCH       RANKIN             MS   BROADCAST MEDIA

            ON WHITES ROAD

&&

GERARD
Special weather statement, May 21, 4:52 PM CDT, 12 minutes before
LAZ016-MSZ047-212205-
WARREN MS-MADISON LA-
452 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT MON MAY 21 2012

...STRONG STORM MOVING SOUTH ALONG MISSISSIPPI RIVER JUST WEST OF
VICKSBURG...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF MANSFORD AT
452 PM CDT...MOVING SOUTHEAST AT 15 MPH AND MOVING JUST WEST OF
VICKSBURG.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WESTERN WARREN COUNTY...AND EASTERN MADISON PARISH SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3226 9086 3219 9107 3242 9121 3254 9105
TIME...MOT...LOC 2152Z 319DEG 14KT 3241 9105

EEC
Local storm report, May 21, 4:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             FLORENCE                32.15N 90.13W
05/21/2012  E0.25 INCH       RANKIN             MS   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED BY SPOTTER

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 3:31 AM CDTSpecial Weather StatementJANCarroll54 min
May 21, 6:19 AM CDTSpecial Weather StatementJANSharkey31 min
May 21, 9:13 AM CDTSpecial Weather StatementJANAttala32 min
May 21, 2:12 PM CDTSpecial Weather StatementJANJefferson28 min
May 21, 2:17 PM CDTSpecial Weather StatementJANMadison28 min
May 21, 2:33 PM CDTFlash Flood WarningJANJefferson117 min
May 21, 2:40 PM CDTSevere Thunderstorm WarningJANYazoo23 min
May 21, 2:54 PM CDTSevere Thunderstorm WarningJANLeflore26 min
May 21, 3:15 PM CDTSpecial Weather StatementJANClaiborne30 min
May 21, 3:17 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson43 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANRankin, Simpson42 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin27 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningJANWebster44 min
May 21, 3:33 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren27 min
May 21, 3:34 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Warren41 min
May 21, 3:50 PM CDTSevere Thunderstorm WarningJANWarren40 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningJANYazoo12 min
May 21, 3:55 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster50 min
May 21, 3:57 PM CDTSpecial Weather StatementJANClaiborne28 min
May 21, 4:09 PM CDTSevere Thunderstorm WarningJANHinds, Rankin51 min
May 21, 4:23 PM CDTSevere Thunderstorm WarningJANAdams37 min
May 21, 4:26 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren25 min
May 21, 4:38 PM CDTSpecial Weather StatementJANYazoo32 min
May 21, 4:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Winston39 min
May 21, 4:44 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston46 min
May 21, 4:50 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson40 min
May 21, 4:52 PM CDTSpecial Weather StatementJANWarren13 min
May 21, 5:17 PM CDTSevere Thunderstorm WarningJANNeshoba28 min
May 21, 5:21 PM CDTSpecial Weather StatementJANJefferson Davis39 min
May 21, 5:24 PM CDTSevere Thunderstorm WarningJANJefferson Davis15 min
May 21, 5:27 PM CDTSpecial Weather StatementJANBolivar18 min
May 21, 5:28 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba32 min
May 21, 5:42 PM CDTSpecial Weather StatementJANJefferson Davis28 min
May 21, 5:48 PM CDTSevere Thunderstorm WarningJANJefferson Davis42 min
May 21, 5:51 PM CDTSevere Thunderstorm WarningJANNeshoba39 min
May 21, 5:56 PM CDTSpecial Weather StatementJANJasper29 min
May 21, 5:59 PM CDTSpecial Weather StatementJANLauderdale21 min
May 21, 6:00 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba45 min
May 21, 6:03 PM CDTSpecial Weather StatementJANHumphreys22 min
May 21, 6:15 PM CDTSpecial Weather StatementJANMadison20 min
May 21, 6:21 PM CDTSpecial Weather StatementJANClaiborne29 min
May 21, 6:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo33 min
May 21, 6:30 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo30 min
May 21, 6:46 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton29 min
May 21, 4:01 PM CDTSpecial Weather StatementJANRichland29 min
May 21, 4:50 PM CDTSevere Thunderstorm WarningJANMorehouse25 min
May 21, 4:52 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin38 min
May 21, 5:14 PM CDTSevere Thunderstorm WarningJANMorehouse31 min
May 21, 5:31 PM CDTSpecial Weather StatementJANFranklin29 min
May 21, 5:34 PM CDTSpecial Weather StatementJANMadison31 min
May 21, 5:55 PM CDTSpecial Weather StatementJANConcordia30 min
May 21, 5:57 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia12 min
May 21, 6:13 PM CDTSpecial Weather StatementJANConcordia32 min
May 21, 6:37 PM CDTSpecial Weather StatementJANRichland33 min
May 21, 6:44 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll46 min
May 21, 6:55 PM CDTSpecial Weather StatementJANAvoyelles30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.